Loading...

Eye Puffiness and Dark Circles | Forum

advertisement

Log in or join to remove this advertisement (?)

Topic location: Forum home » Beard Forums » Minoxidil Beard
Java07
Java07 May 4
Hi there, <br /><br />
Just wanted to ask others.... been using minox 5 percent 1ml twice a day for 12 days. On day 12 woke up with very puffy eye bags and darker skin below eyes. It’s bad enough to make me want to immediately stop minox. <br /><br />
My reason for taking minox is a patchy beard. I have a fair amount of beard in places but there are patches that I want to sort out. Just thicken some areas. <br /><br />
My question is..... do you think I could just apply minox to the patchy areas I want to improve ... therefore requiring much less minox? Maybe I could just get away with applying 1ml or even 0.5ml to the patchy areas. I’m obviously one of those people who are going to get side effects. <br /><br />
Also, I’m assuming the eye puffiness and darker skin below eyes will disappear if I stop minox. <br /><br />
From everyone’s experience.... should I stop minox immediately or trying reducing dose to 0.5 ml or 1ml each day. <br /><br />
I don’t want to walk around looking like I’ve been in a fight in order to fill in patchiness. <br /><br />
It’s annoying as even in 12 days I’ve seen some new growth. But the eyes are really bad. I know for sure it’s the minox as I’m healthy enough and get 8 hours sleep and eat well. <br /><br />
Thanks in advance<br />
<br />
Ps .... I hope I get some replies. I’ve only just joined but have been reading posts within the forum for months. I wanted to try and get a good picture of people’s experiences of using minox. However, have noticed that when people report side effects, they sometimes receive few or no replies? Is there some unwritten rule that people using minox mustn’t talk about side effects?<br />
I started 12 days ago with a completely open mind. But, it’s to much of a coincidence that within 12 days of using minox, I now have puffy eyes and darker skin below eyes. I’ve never looked like this before. It’s real and it’s minox that has caused it. Believe me when I say I’m disappointed.. just want to be able to fix patchy beard. <br />
Since reading posts within forum... I’ve detected a little negativity towards guys that express experience more severe or troubling side effects? Why? <br />
Anyway, hope I get some people that are willing to talk about eye puffiness and how they coped with it. Did they end up stopping. Eye puffiness is definitely a known side effect ... interestingly when you look at scalp hair forums... there seems to be many more people willing to talk about side effects. <br />
edited by Java07 May 4
0 0 0
Log in or create a beard profile to reply, it's fast and easy!
Amazon International Links — Beard Equipment:
United States · Canada · Germany · United Kingdom · France · Italy · Spain

Search Beard Profile